Primitive five-dimensional parallelohedra
Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 532-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_3_a1,
author = {E. P. Baranovskii and S. S. Ryshkov},
title = {Primitive five-dimensional parallelohedra},
journal = {Doklady Akademii Nauk},
pages = {532--535},
year = {1973},
volume = {212},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a1/}
}
E. P. Baranovskii; S. S. Ryshkov. Primitive five-dimensional parallelohedra. Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 532-535. http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a1/